Asymptotic properties and the approximation of stochastic models of teaching
Doklady Akademii Nauk, Tome 182 (1968) no. 2, pp. 282-284
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_182_2_a11,
author = {E. S. Usachev},
title = {Asymptotic properties and the approximation of stochastic models of teaching},
journal = {Doklady Akademii Nauk},
pages = {282--284},
year = {1968},
volume = {182},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_182_2_a11/}
}
E. S. Usachev. Asymptotic properties and the approximation of stochastic models of teaching. Doklady Akademii Nauk, Tome 182 (1968) no. 2, pp. 282-284. http://geodesic.mathdoc.fr/item/DAN_1968_182_2_a11/